Article
On Some Multiple Statistical Convergence of order θ Defined by Almost Lacunary Sequences
Authors
Abstract
The aim of this article is to consider almost lacunary statistical convergence of order θ for double sequences and is to present some inclusion theorems.
Keywords
Double Sequence, Orlicz functions, double almost convergence
Citation
Savas, R. (2020). On some multiple statistical convergence of order θ defined by almost lacunary sequences. Journal of Analysis & Number Theory, 8(1), 7–10. https://doi.org/10.18576/jant/080102
R. Savas, “On some multiple statistical convergence of order θ defined by almost lacunary sequences,” Journal of Analysis & Number Theory, vol. 8, no. 1, pp. 7–10, 2020, doi: 10.18576/jant/080102.
Savas R. On some multiple statistical convergence of order θ defined by almost lacunary sequences. Journal of Analysis & Number Theory. 2020;8(1):7–10. doi:10.18576/jant/080102.
Savas, R. (2020), ‘On some multiple statistical convergence of order θ defined by almost lacunary sequences’, Journal of Analysis & Number Theory, 8(1), pp. 7–10. Available at: https://doi.org/10.18576/jant/080102.
Savas, Rabia. “On Some Multiple Statistical Convergence of Order Θ Defined by Almost Lacunary Sequences.” Journal of Analysis & Number Theory, vol. 8, no. 1, 2020, pp. 7–10. https://doi.org/10.18576/jant/080102.
Savas, Rabia. “On Some Multiple Statistical Convergence of Order Θ Defined by Almost Lacunary Sequences.” Journal of Analysis & Number Theory 8, no. 1 (2020): 7–10. https://doi.org/10.18576/jant/080102.
Export citation
Published by: Engineering Journals


